Diamagnetic behavior of sums Dirichlet eigenvalues
Annales de l'Institut Fourier, Volume 50 (2000) no. 3, pp. 891-907.

The Li-Yau semiclassical lower bound for the sum of the first N eigenvalues of the Dirichlet–Laplacian is extended to Dirichlet– Laplacians with constant magnetic fields. Our method involves a new diamagnetic inequality for constant magnetic fields.

Nous étendons la borne inférieure semi-classique due à Li-Yau pour la somme des N premières valeurs propres du laplacien de Dirichlet aux laplaciens de Dirichlet avec un champ magnétique constant. Notre méthode repose sur une nouvelle inégalité pour les champs magnétiques constants.

@article{AIF_2000__50_3_891_0,
     author = {Erd\"os, L\'aszl\'o and Loss, Michael and Vougalter, Vitali},
     title = {Diamagnetic behavior of sums {Dirichlet} eigenvalues},
     journal = {Annales de l'Institut Fourier},
     pages = {891--907},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {50},
     number = {3},
     year = {2000},
     doi = {10.5802/aif.1777},
     zbl = {0957.35104},
     mrnumber = {2001g:35201},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.1777/}
}
TY  - JOUR
AU  - Erdös, László
AU  - Loss, Michael
AU  - Vougalter, Vitali
TI  - Diamagnetic behavior of sums Dirichlet eigenvalues
JO  - Annales de l'Institut Fourier
PY  - 2000
DA  - 2000///
SP  - 891
EP  - 907
VL  - 50
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1777/
UR  - https://zbmath.org/?q=an%3A0957.35104
UR  - https://www.ams.org/mathscinet-getitem?mr=2001g:35201
UR  - https://doi.org/10.5802/aif.1777
DO  - 10.5802/aif.1777
LA  - en
ID  - AIF_2000__50_3_891_0
ER  - 
%0 Journal Article
%A Erdös, László
%A Loss, Michael
%A Vougalter, Vitali
%T Diamagnetic behavior of sums Dirichlet eigenvalues
%J Annales de l'Institut Fourier
%D 2000
%P 891-907
%V 50
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1777
%R 10.5802/aif.1777
%G en
%F AIF_2000__50_3_891_0
Erdös, László; Loss, Michael; Vougalter, Vitali. Diamagnetic behavior of sums Dirichlet eigenvalues. Annales de l'Institut Fourier, Volume 50 (2000) no. 3, pp. 891-907. doi : 10.5802/aif.1777. http://archive.numdam.org/articles/10.5802/aif.1777/

[AHS78] J.E. Avron, I. Herbst and B. Simon, Schrödinger operators with magnetic fields, I. General interactions, Duke Math. J., 45 (1978), 847-883. | MR | Zbl

[B72] F.A. Berezin, Convex operator functions, Math. USSR. Sb., 17 (1972), 269-277. | Zbl

[CFKS87] H.L. Cycon, R.G. Froese, W. Kirsch and B. Simon, Schrödinger operators (with application to Quantum Mechanics and Global Geometry), Springer 1987. | Zbl

[HSU77] H. Hess, R. Schrader and D.A. Uhlenbrock, Domination of semigroups and generalizations of Kato's inequality, Duke Math. J., 44 (1977), 893-904. | MR | Zbl

[Iv98] V. Ivrii, Microlocal Analysis and Precise Spectral Asymptotics, Springer, 1998. | MR | Zbl

[K72] T. Kato, Schrödinger operators with singular potentials, Isr. J. Math., 13 (1972), 135-148. | MR | Zbl

[L80] E.H. Lieb, The number of bound states of one-body Schrödinger operators and the Weyl problem, Proc. Sym. Pure Math., 36 (1980), 241-252. | MR | Zbl

[LL97] E.H. Lieb, M. Loss, Analysis, Graduate Studies in Mathematics, Volume 14, American Mathematical Society (1997). | MR | Zbl

[LT75] E.H. Lieb, W. Thirring, Bound for the kinetic energy of fermions which proves the stability of matter, Phys. Rev. Lett., 35 (1975), 687.

[LT76] E.H. Lieb, W. Thirring, Inequalities for the moments of the eigenvalues of the Schrödinger Hamiltonian and their relation to Sobolev inequalities, Studies in Math. Phys., Essays in Honor of Valentine Bargmann., Princeton (1976). | Zbl

[LW99] A. Laptev, T. Weidl, Sharp Lieb-Thirring inequalities in high dimensions, to appear in Acta Math. | Zbl

[LY83] P. Li, S.-T. Yau, On the Schrödinger equation and the eigenvalue problem, Comm. Math. Phys., 88 (1983), 309-318. | MR | Zbl

[RS79] M. Reed, B. Simon, Methods of Modern Mathematical Physics, III. Scattering Theory, Academic Press, 1979. | MR | Zbl

[S79] B. Simon, Functional integration and Quantum Physics, Academic Press, 1979. | MR | Zbl

[S77, 79] B. Simon, An abstract Kato inequality for generators of positivity preserving semigroups, Ind. Math. J., 26 (1977), 1067-1073. Kato's inequality and the comparison of semigroups, J. Funct. Anal., 32 (1979), 97-101. | MR | Zbl

Cited by Sources: